# SDR 08FDEA00893

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD AILERON T/E WEDGE IS CRACKED AND THE AFT EDGE IS SEPARATED.  THIS SDR WAS OPENED FOR AIRCRAFT N425FE INSTEAD OF AIRCRAFT N365FE IN ERROR.  SDR 08-0895 HAS BEEN INITIATED TO ADDRESS THE DISCREPANCY DOCUMENTED ON NON-ROUTINE N00026 THAT WAS WRITTEN AGAINST AIRCRAFT N365FE.
